Most common sideeffects of Dianabol
- 06-10-2004, 05:06 AM
- 06-10-2004, 07:41 AM
Originally Posted by StrayDOG
- 06-11-2004, 11:51 AM
Only my own experience and everyone's different, but I'd add explosively painful bowel disruptions, and most importantly almost crippling lower back pumps.
I realize I may be an extreme case, but by the end simply walking upright became a real struggle with major pain for me. Had to stop early because of the constant pain, and a week or so later completely back to normal. From what I've read most guys get it to some degree, but I think I must be close to the worst.
06-11-2004, 12:00 PM
Yeah, from what I remember, the back pumps were very similar to the M1T symptom. After a week or two, walking became a painful challenge. I forced myself to deadlift and the rest of the day was torture.
06-11-2004, 12:15 PM
Is it safe to assume that high doses (70-100mgs) of M1,4ADD would have the same sides, then, as it can only convert to d-bol?
How long did you guys run Dbol? And did you stack with anything?
06-11-2004, 12:31 PM
I only ran M1,4ADD high dose for about a week so I can't give a very good observation on that one. However, I did run dbol solo for a few cycles before I learned the finer arts of AAS. The longest I ran it solo was for 6 weeks and I had pretty good results. From what I remember I would lose an average of about 20% of my gains afterwards. Knowing what I know now, I wouldn't do dbol solo again. Live and learn.
06-11-2004, 02:05 PM
Do you think this also could be dealt with by supplementing with Taurine and Potasium? I've heard that helps with the M1T back issues.Originally Posted by Beelzebub
06-11-2004, 02:11 PM
Don't see why it couldn't be. It's the same thing occuring. Didn't know about it at the time, so I didn't get the chance to test it out. Once again, I wouldn't advise doing dbol solo. A simple but effective stack would be deca and dbol.
06-11-2004, 02:13 PM
I supplemented with Potasium (up to 1000mgs), and it did not help in the least (with M1T)...I have never heard of taurine until recently.Ibuprofen did help BUT I was not wanting to put anymore stress on my liver and kidneys..(that and the fact that my best friends sister had died while I was on cycle from tylenol/Ibuprofen overkill)Originally Posted by CDB
06-11-2004, 04:13 PM
I tried Taurine for the last week of it. Didn't help a lick. Keep in mind that I started to supplement with it after the pain was already intense, so I can't speak to what would happen if one started prior to the dbol. Tried to keep water high as well, but to no avail. If everything else is in order, give it (dbol) a try, it certainly doesn't hit everyone the same way or to the same degree.
06-11-2004, 05:05 PM
A better stack would be test and dbol.Both the d and the deca will shut you down hard.It is always advised that you run a test base with any gear.
06-12-2004, 04:57 AM
kelp, lecithin, B complex, and potassium and magnesium seam to help the problem with me. another thing I noticed was that the amount of sleep I got directly contributed to the problem, the less I got the worse it was. The only time it really got bad was when I ran dbol/fina 50/75 ED. grew like a weed too until I wrecked my knee.Originally Posted by CDB
Nand PP and dbol is a nice cycle for 6 weeks and preferable I thnk to doing deca if the only thing your running with it is dbol. I just wish I could get it in a ace or prop ester instead of that damn PP.
Similar Forum Threads
- By CEDeoudes59 in forum AnabolicsReplies: 41Last Post: 11-05-2009, 05:18 AM
- By Chad in forum Exercise ScienceReplies: 34Last Post: 04-17-2007, 12:42 AM
- By jjohn in forum News and ArticlesReplies: 0Last Post: 06-14-2006, 04:17 PM
- By jjse1f in forum News and ArticlesReplies: 7Last Post: 06-03-2006, 01:59 AM
- By spatch in forum General ChatReplies: 13Last Post: 11-09-2005, 12:36 PM